Alert archive / Wyoming / High Wind Warnings in 2020

High Wind Warning 12, NWS Cheyenne, WY

February 4, 20204 counties in Wyoming

NWS Cheyenne, WY issued this high wind warning at Feb 4, 2020, 12:09 PM MST for 4 counties in Wyoming. It took effect at Feb 5, 2020, 12:33 AM MST. It was in force for 33 hr. 6 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 4, 2020, 12:09 PM MST (19:09 UTC)
In effect from
Feb 5, 2020, 12:33 AM MST
Expired
Feb 6, 2020, 9:06 AM MST
In force
33 hr
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 5, 12:46 AM MSTNON-TSTM WND GST 633 Ese Elk Mountain, WYMESONET STATION WY20 2.5 SE ELK MOUNTAIN (WYDOT).
Feb 5, 1:32 AM MSTNON-TSTM WND GST 582 E Arlington, WYMESONET STATION WY23 1.6 E ARLINGTON (WYDOT).
Feb 5, 2:02 AM MSTNON-TSTM WND GST 621 Nnw Arlington, WYMESONET STATION KARL 0.6 NW ARLINGTON (WYDOT).
Feb 5, 2:12 AM MSTNON-TSTM WND GST 643 Ese Elk Mountain, WYMESONET STATION WY20 2.5 SE ELK MOUNTAIN (WYDOT).
Feb 6, 1:00 AM MSTNON-TSTM WND GST 582 Ese Elk Mountain, WYMESONET STATION WY20 2.5 SE ELK MOUNTAIN (WYDOT).
Feb 6, 7:00 AM MSTSNOW 0.5Elk Mountain, WYCOCORAHS STATION WY-CR-18 ELK MOUNTAIN 0.3 SW.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 7.2 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2020-02-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2020-02-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
677 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

331 
WWUS75 KCYS 041909
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
1209 PM MST Tue Feb 4 2020

...STRONG GUSTY WINDS WILL RETURN TO THE SOUTHWEST PLATTE COUNTY
LATE TONIGHT ALONG WITH PERIODS OF BLOWING SNOW...

WYZ106-050315-
/O.NEW.KCYS.HW.W.0012.200205T0900Z-200205T2000Z/
Central Laramie Range and Southwest Platte County-
Including the city of Bordeaux
1209 PM MST Tue Feb 4 2020

...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 1 PM MST WEDNESDAY...

The National Weather Service in Cheyenne has issued a High Wind
Warning, which is in effect from 2 AM to 1 PM MST Wednesday. 

* WHAT...West to southwest winds will increase late tonight with 
  sustained winds of 35 to 45 mph and gusts up to 65 mph expected 
  towards sunrise.

* WHERE...Central Laramie Range and southwest Platte County,
  including Bordeaux.

* IMPACTS...Mainly to transportation. Travel will be hazardous,
  especially for lightweight, high profile vehicles including
  camping and tractor trailers. Blowing snow will result in
  visibility below 1 mile at times and slick roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$
5 follow-up statements
213 
WWUS75 KCYS 041929
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
1229 PM MST Tue Feb 4 2020

...STRONG GUSTY WINDS WILL RETURN TO THE SOUTHWEST PLATTE COUNTY
LATE TONIGHT ALONG WITH PERIODS OF BLOWING SNOW...

WYZ106-051200-
/O.CON.KCYS.HW.W.0012.200205T0900Z-200205T2000Z/
Central Laramie Range and Southwest Platte County-
Including the city of Bordeaux
1229 PM MST Tue Feb 4 2020

...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 1 PM MST
WEDNESDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Central Laramie Range and Southwest Platte County 
  County.

* WHEN...From 2 AM to 1 PM MST Wednesday.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel will be difficult especially 
  for lightweight, high profile vehicles and campers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$
660 
WWUS75 KCYS 050733
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
1233 AM MST Wed Feb 5 2020

...STRONG WINDS EXPECTED IN THE WIND PRONE AREAS OF SOUTHEAST
WYOMING ALONG WITH PERIODS OF BLOWING SNOW... 

WYZ110-060000-
/O.EXB.KCYS.HW.W.0012.200205T0733Z-200206T2100Z/
North Snowy Range Foothills-
Including the cities of Arlington and Elk Mountain
1233 AM MST Wed Feb 5 2020

...HIGH WIND WARNING IN EFFECT UNTIL 2 PM MST THURSDAY...

* WHAT...West winds 35 to 45 MPH with gusts up to 60 MPH likely,
  along with areas of blowing snow. 

* WHERE...Interstate 80 between Rawlins and Laramie, especially
  near Arlington and Elk Mountain. 

* WHEN...Now until 2 PM MST Thursday.

* IMPACTS...Mainly to transportation. There will be a high blow
  over risk for light, high profile vehicles including camping and
  tractor trailers. In addition, areas of blowing snow may result
  in significantly reduced visibilities at times. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts of
58 mph or more can lead to property damage.

&&

$$

WYZ106-052000-
/O.CON.KCYS.HW.W.0012.200205T0900Z-200205T2000Z/
Central Laramie Range and Southwest Platte County-
Including the city of Bordeaux
1233 AM MST Wed Feb 5 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 PM MST THIS
AFTERNOON...

* WHAT...West winds 35 to 45 MPH with gusts up to 60 MPH expected. 

* WHERE...Bordeaux area along Interstate 25 between Chugwater and
  Wheatland. 

* WHEN...Until 1 PM MST this afternoon. 

* IMPACTS...Mainly to transportation. There will be a high blow
  over risk for light, high profile vehicles including camping and
  tractor trailers. In addition, areas of blowing snow may result
  in significantly reduced visibilities at times. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts of
58 mph or more can lead to property damage.

&&

$$

CLH
708 
WWUS75 KCYS 050941
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
241 AM MST Wed Feb 5 2020

...STRONG WINDS EXPECTED IN THE WIND PRONE AREAS OF SOUTHEAST
WYOMING ALONG WITH AREAS OF BLOWING SNOW... 

WYZ106-060000-
/O.EXT.KCYS.HW.W.0012.000000T0000Z-200206T2100Z/
Central Laramie Range and Southwest Platte County-
Including the city of Bordeaux
241 AM MST Wed Feb 5 2020

...HIGH WIND WARNING NOW IN EFFECT UNTIL 2 PM MST THURSDAY...

* WHAT...West winds 35 to 45 MPH with gusts up to 65 MPH. Patchy
  blowing snow. 

* WHERE...Interstate 25 between Chugwater and Wheatland, including
  Bordeaux. 

* WHEN...Until 2 PM MST Thursday.

* IMPACTS...Mainly to transportation. There will be a high blow
  over risk for light, high profile vehicles including camping and
  tractor trailers. In addition, areas of blowing snow may result
  in periods of low visibility. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts of
58 mph or more can lead to property damage.

&&

$$

WYZ110-060000-
/O.CON.KCYS.HW.W.0012.000000T0000Z-200206T2100Z/
North Snowy Range Foothills-
Including the cities of Arlington and Elk Mountain
241 AM MST Wed Feb 5 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM MST THURSDAY...

* WHAT...West winds 35 to 45 MPH with gusts up to 65 MPH. Areas of
  blowing snow. 

* WHERE...Interstate 80 between Rawlins and Laramie, especially 
  near Arlington and Elk Mountain.

* WHEN...Until 2 PM MST Thursday.

* IMPACTS...Mainly to transportation. There will be a high blow 
  over risk for light, high profile vehicles including camping 
  and tractor trailers. In addition, areas of blowing snow may 
  result in significantly reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts of
58 mph or more can lead to property damage.

&&

$$

CLH
162 
WWUS75 KCYS 061023
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
323 AM MST Thu Feb 6 2020

...STRONG WINDS EXPECTED IN THE WIND PRONE AREAS OF SOUTHEAST
WYOMING ALONG WITH AREAS OF BLOWING SNOW...

WYZ110-061130-
/O.CAN.KCYS.HW.W.0012.000000T0000Z-200206T2100Z/
North Snowy Range Foothills-
Including the cities of Arlington and Elk Mountain
323 AM MST Thu Feb 6 2020

...HIGH WIND WARNING IS CANCELLED...

The High Wind Warning for Arlington has been replaced with a
Winter Storm Warning until 5 AM MST Saturday. Please refer to that
product for more details. 

$$

WYZ106-062100-
/O.CON.KCYS.HW.W.0012.000000T0000Z-200206T2100Z/
Central Laramie Range and Southwest Platte County-
Including the city of Bordeaux
323 AM MST Thu Feb 6 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM MST THIS
AFTERNOON...

* WHAT...West winds 35 to 45 MPH with gusts up to 65 MPH. Patchy 
  blowing snow.

* WHERE...Interstate 25 between Chugwater and Wheatland, 
  including Bordeaux.

* WHEN...Until 2 PM MST Thursday.

* IMPACTS...Mainly to transportation. There will be a high blow 
  over risk for light, high profile vehicles including camping 
  and tractor trailers. In addition, areas of blowing snow may 
  result in periods of low visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts of
58 mph or more can lead to property damage.

&&

$$

CLH
520 
WWUS75 KCYS 061606
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
906 AM MST Thu Feb 6 2020

WYZ106-061715-
/O.CAN.KCYS.HW.W.0012.000000T0000Z-200206T2100Z/
Central Laramie Range and Southwest Platte County-
Including the city of Bordeaux
906 AM MST Thu Feb 6 2020

...HIGH WIND WARNING IS CANCELLED...

Sustained west to southwest winds of 25 to 30 mph with occasional
gusts to 40 mph will continue today. The threat for strong winds
has ended and the High Wind Warning is cancelled.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Feb 4, 10:43 AM MST, 1 hour 26 minutes earlier.

Area forecast discussion, Feb 4, 10:43 AM MST, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1043 AM MST Tue Feb 4 2020

.UPDATE...
Issued at 1013 AM MST Tue Feb 4 2020

Updated forecast to cancel the remaining headlines for the area
since snowfall has greatly diminished. Scattered snow flurries are
expected for the rest of today with little or no additional snow
accumulations expected.

Attention then shifts to the potential for strong winds and
blowing snow tonight as winds shift into the west and increase
after midnight. Thankfully, the strongest winds appear to be
mainly confined to the wind prone areas. Therefore, blowing snow
threat may be limited across southeast Wyoming, with some
drifting snow across the lower valleys and high plains

&&

.SHORT TERM...(Today & Tonight)
Issued at 254 AM MST Tue Feb 4 2020

Snow appears to be decreasing in coverage & intensity this morning
with warming cloud tops and diminishing radar returns. This likely
is in response to a significant amount of dry air in the mid/upper
levels seen on the latest WV satellite imagery. HRRR suggests snow
should mostly be done by 18z this AM, which looks reasonable given
ongoing trends. The highest probability for another inch or two of
accumulation will mainly be along & east of the Laramie Range into
Laramie, Platte and Goshen counties where low-level upslope should
be more prevalent for a few more hours. Winds are unlikely to be a
big deal today w/ gradients weakening, but we may still have a few
gusts around 30-40 MPH in the ARL area. Snow is ending though, and
observations generally show visibility at/above one half mile. BZW
headlines have been downgraded to Winter Wx Advisories through 500
PM MST. We have also downgraded to Advisories for all areas except
the favored upslope areas and the Snowy Range. Most areas will not
see much more than another inch or two, but hazardous travel could
persist for quite some time.

Winds will increase again by this evening/overnight in the typical
wind prone areas as low-level CAG to CPR gradients climb back into
the 55-65 meter range. Flow aloft through 12z Wednesday appears to
be less than impressive, but a narrow ribbon of 50 kt 850 hpa flow
is progged near BRX at that time per the GFS with a 3 hpa pressure
gradient along the spine of the Laramie Range. There will be a low
end risk for high winds by early Wednesday AM, but will expire our
current products prior to issuing any new headlines.

.LONG TERM...(Wednesday - Monday)
Issued at 254 AM MST Tue Feb 4 2020

Periods of strong winds will persist in the wind corridors through
Thursday morning w/ gradients remaining elevated. Would anticipate
the strongest winds to occur after 00z Thu with a burst of low-lvl
subsidence behind a weak 500 mb disturbance. 700-800 hpa flow will
also be at at its strongest around this time as well.

An extremely active weather pattern is likely on Thursday & Friday
w/ a nearly stationary, 120-140 knot H25 jet streak oriented along
the northern & central Rockies. Strong dynamics and very favorable
orographics will support very heavy mountain snow w/ the potential
for several feet of accumulation in both the Snowy & Sierra Madres
to end the week.

By Friday, a secondary surge of cold air is progged to push south-
west across the high plains with an inverted surface trough likely
to become established along the Laramie Range northwestward across
central Wyoming. This is a classic setup for isentropic ascent and
something that can lead to heavy snow into the I25 corridor. Model
guidance historically does a poor job resolving this, so it should
be alarming that the GFS/NAM/ECM all show hints of a strip of high
QPF nudging east of the higher terrain. The Laramie Valley is also
not out of the woods as the wind direction (NW) would be favorable
for upslope enhancement in this scenario.

It is very likely that Winter Storm Watches will be necessary soon
for the mountains. Model trends will also need to be monitored for
the remainder of the CWA in the coming days.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1033 AM MST Tue Feb 4 2020

Latest IR loop was showing some streaks of lower ceilings and snow
showers across parts of southeast Wyoming mainly east of a Lusk to
Laramie line. These snow showers were just ahead of the mid level
trof axis. Meanwhile, further west the snow showers were
beginning to dissipate in response to subsidence behind the trof
axis. This trof axis will continue to shift east through the
course of the day, and will bring an end to the snow shower threat
by late in the day across the Nebraska panhandle. The main
question tonight will be if fog develops before the return flow
kicks in. The latest HRRR is showing this potential mainly in
southeast Wyoming and North Platte Valley's. We went ahead and
inserted some patchy fog in KLAR, KCYS and KBFF and let later
shifts examine this potential further. We may even see some
blowing snow tomorrow afternoon across the high plains of Wyoming.

&&

.FIRE WEATHER...
Issued at 254 AM MST Tue Feb 4 2020

No fire weather concerns. Cold weather prevails w/ widespread snow
pack in place.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...None.
NE...None.
&&

UPDATE...TJT
SHORT TERM...CLH
LONG TERM...CLH
AVIATION...REC
FIRE WEATHER...CLH
Hazardous weather outlook, Feb 4, 10:12 AM MST, 1 hour 57 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
1012 AM MST Tue Feb 4 2020

WYZ101-103>107-109-111-113-115>118-051715-
Converse County Lower Elevations-North Laramie Range-
Ferris/Seminoe/Shirley Mountains-Shirley Basin-
Central Laramie Range and Southwest Platte County-
East Platte County-Central Carbon County-Southwest Carbon County-
Upper North Platte River Basin-Laramie Valley-South Laramie Range-
South Laramie Range Foothills-Central Laramie County-
1012 AM MST Tue Feb 4 2020

This hazardous weather outlook is for portions of east central
Wyoming southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

Steady snowfall will end this morning with partly to mostly
cloudy skies through most of the day. Winds will shift into the
west or southwest later tonight and increase towards sunrise.
Areas of blowing snow and hazardous travel conditions are possible
after midnight tonight, mainly along and west of the Interstate
25 corridor.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Another round of snowfall is expected Thursday and Friday.
Additional snowfall accumulations and travel impacts are possible
with areas of blowing and drifting snow.

.Spotter information statement...

Spotters are urged to report snowfall totals from Monday.

NEZ002-003-019>021-054-055-095-096-WYZ102-108-119-051715-
Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
North Sioux-South Sioux-Niobrara County-Goshen County-
East Laramie County-
1012 AM MST Tue Feb 4 2020

This hazardous weather outlook is for western Nebraska and far
southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

The probability for widespread hazardous weather is low.

.Spotter information statement...

Spotters are urged to report snowfall totals from Monday.

WYZ110-112-114-051715-
North Snowy Range Foothills-Sierra Madre Range-Snowy Range-
1012 AM MST Tue Feb 4 2020

This hazardous weather outlook is for portions of south central
Wyoming.

.DAY ONE...TODAY AND TONIGHT

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A long duration heavy snow event is looking more likely beginning
Wednesday night and continuing into the weekend. Winter Storm
Watches will likely be needed over the next 24 to 48 hours with 1
to 3 feet of snow possible by Saturday morning.

.Spotter information statement...

Spotters are urged to report snowfall totals from Monday.

In the hours before

Local storm report, Feb 4, 10:02 AM MST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1002 AM MST TUE FEB 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             GLENDO                  42.50N 105.02W
02/04/2020  E4.0 INCH        PLATTE             WY   PUBLIC

&&

BMW
Local storm report, Feb 4, 10:18 AM MST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1018 AM MST TUE FEB 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY SNOW       13 E WHEATLAND          42.05N 104.72W
02/04/2020  E7.0 INCH        PLATTE             WY   TRAINED SPOTTER

&&

BMW
Local storm report, Feb 4, 10:25 AM MST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1025 AM MST TUE FEB 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     HEAVY SNOW       10 NW MEDICINE BOW      42.00N 106.34W
02/04/2020  E6.0 INCH        CARBON             WY   TRAINED SPOTTER

            UP TO 2 FOOT SNOW DRIFTS AS WELL.

&&

BMW
Local storm report, Feb 4, 10:42 AM MST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1042 AM MST TUE FEB 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1041 AM     SNOW             9 NNE GARRETT           42.23N 105.55W
02/04/2020  E6.0 INCH        ALBANY             WY   TRAINED SPOTTER

            DODGE CREEK RANCH.

&&

BMW
Local storm report, Feb 4, 10:53 AM MST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1053 AM MST TUE FEB 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY SNOW       14 E BOSLER             41.58N 105.42W
02/04/2020  E6.0 INCH        ALBANY             WY   PUBLIC

&&

BMW
Local storm report, Feb 4, 11:40 AM MST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1140 AM MST TUE FEB 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY SNOW       17 S GLENROCK           42.61N 105.86W
02/04/2020  M18.0 INCH       CONVERSE           WY   TRAINED SPOTTER

&&

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 12:30 PM MSTWinter Storm WatchCYSAlbany, Carbon15 hr
Feb 4, 12:30 PM MSTWinter Weather AdvisoryCYSAlbany, Carbon, Laramie39 hr

Nearby

High Wind Warnings in Wyoming, 2020Every high wind warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.